Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

My chest hurts due to Overdose of acetaminophen

I weigh about 140 pounds, and am afraid I may have taken a lethal overdose. I swallowed between 14000 and 20000 mgs of acetaminophen, a whole 20 pill bottle of meclizine, and various other random things. I took them about 48 hours ago, and the only thing wrong with me is my right ear seems completely stopped up, I feel nauseous, and my chest hurts.
Asked On : Tue, 2 Feb 2010
Answers:  1 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Go to the hospital. That is all i can say. Your body seems to not be taking it very good.

Answered: Tue, 2 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor